# SDR YENA201708240689

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 55,201 hours, 19,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777439
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,101 hours, 3,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST GROUND POWER AFTER PARKING, EMERGENCY EXIT LIGHT AT MID CABIN ISLE (ABFAM ROW 11) WAS NOT WORKING WHILE ON EMERGENCY POWER. WORKS FINE WITH NORMAL POWER.  R & R  ESPU AND EMERGENCY LIGHT BATTERY. SHOWED EVIDENCE OF A CELL THAT HAD  SHORTED AND BURNED. FAULT REMOVED IAW AMM 33-51-38.
